# SDR FDEA201309212275

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,731 hours, 22,935 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4045053914
- Part serial: 88060680
- Condition: Unknown
- Location: Zone 100
- Part time: 42,702 hours, 22,926 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 80 KNOTS DURING TAKEOFF, CAPTAIN`S AIRSPEED FAILED, PITCH TRIM 1 TRIPPED, YAW DAMPER 1 TRIPPED,  ATS 1 TRIPPED,  AND ATS 2 TRIPPED.  ECAM BITE TEST SHOWED ADC NR 1 FAULT, FCC NR 1 FAULT.  FOUND NO FAULTS  ON ADC NR 1&2.  INSPECTED PITOT TUBE, PURGED PITOT LINES, NORMALISED PITOT PROBES.   R & R ADC NR 1. COMPLIED WITH 34-1-00-02. AGAIN C/O  ECAM SYS TEST IAW AMM: 31-51-00-05-01.   ALL TEST PASSED. C/W ADS SYS TEST.  TEST PASSED. C/W AFS/LAND TEST.
